This material has been published in
Math. Appl. 32 (3) (1996), 73-91,
the only definitive repository of the content that has been
certified and accepted after peer review. Copyright and all rights therein
are retained by Elsevier B.V.
This material may not be copied or reposted
without explicit permission.
Summations for basic
hypergeometric series involving a q-analogue of the digamma
Using a simple method, numerous summation formulas for
basic hypergeometric series are derived. Among these summation
formulas are nonterminating extensions and q-extensions of
identities recorded by Lavoie, Luke, Watson, and Srivastava. At the result
side of the basic hypergeometric
summations there appears a q-analogue of the digamma
function. Some of its properties are also studied.
The following versions are available:
Back to Christian Krattenthaler's